Diagnosed with ovarian cancer stage 3c in June 2012, it had spread to the uterus, tubes and bowel. Full hysterectomy, one third of large intestine removed plus 20 cm of small intestine. Had a bag (ileostomy) which was reversed after eight months. Eight rounds of carboplatin and taxol. Last June the cancer recurred and I've been on carboplatin and caelyx every twenty eight days for six months.

Now I am on a maintenance dose of caelyx only every 28 days but the last couple of months I've been getting severe headaches eith sinus pain and my teeth have been aching. Tha caelyx had got rid of some of the small cancers and others had reduced.

3 Replies

  • Really feel for you,and the pain and discomfort you have been suffering.However difficult and unbearable the chemo drugs are,you must remember that these big poisonous big boys are there to kill our Cancer and we have to be prepared for the vile side effects both during and after the treatments.

    Much love JACKIEO xx

  • It does sound like sinus pain is your face sore to touch or perhaps you could have an abcess in a tooth or a kind of neuralgia. I would go to the doctor to get some painkillers. What I found good for sinus is neil med rinses available otc in pharmacies, use twice a day. It gets out the gunk, stay away from long term use of nasal sprays as sometimes they just cause a build up again at least that happened me. Hoping it will get sorted

  • I'd get a dental checkup....

    If there is a problem they may not want to treat it while you're on chemo, but at least you can rule it out - or not.....

    One time around, I had big problems with a tooth. I think it flared up as my immune system was so low and I'd been unaware of there being a problem.

    In the end we had to interrupt the chemo to deal with it, so another of my pieces of advice to self and others now is to get teeth checked before starting any chemo just in case.

    I do hope you make some headway with it - it's not want you want at the moment at all. xxx

You may also like...